# SDR TRAX200700851

- Difficulty date: June 14, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 4,957 hours, 3,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX DOOR HANDLE.  OUTER HANDLE ASSEMBLY REMOVED IAW MM 52-11-03 / TASK 52 11 03 020 07.  LATCH LOCK BOX REMOVED FOR ACCESS AND INSTALLED IAW 52-11-21.  LATCH LOCK BOX AND OUTER HANDLE INSTALLED IAW 32-11-03 AND 52-11-25.  FUNCTIONAL TEST OF PASSENGER DOOR C/O IAW 52-11-03 720 802.  SUPPLEMENTAL - SDR CLOSED 06/21/07.
